# SDR ZW0A0303502

- Difficulty date: March 26, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 48,076 hours, 24,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD OVERWING EMERGENCY EXIT SIGNS WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 10-1-02 STL.
